Cite
Some regularity results for [formula omitted]-harmonic mappings between Riemannian manifolds.
MLA
Guo, Chang-Yu, and Chang-Lin Xiang. “Some Regularity Results for [Formula Omitted]-Harmonic Mappings between Riemannian Manifolds.” Nonlinear Analysis, vol. 188, Nov. 2019, pp. 405–24. EBSCOhost, https://doi.org/10.1016/j.na.2019.06.006.
APA
Guo, C.-Y., & Xiang, C.-L. (2019). Some regularity results for [formula omitted]-harmonic mappings between Riemannian manifolds. Nonlinear Analysis, 188, 405–424. https://doi.org/10.1016/j.na.2019.06.006
Chicago
Guo, Chang-Yu, and Chang-Lin Xiang. 2019. “Some Regularity Results for [Formula Omitted]-Harmonic Mappings between Riemannian Manifolds.” Nonlinear Analysis 188 (November): 405–24. doi:10.1016/j.na.2019.06.006.